# SDR ASAA0510094

- Difficulty date: May 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65353524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UXX - AFT CARGO BS 907 CORRODED TIE CLIP AT STRINGER 21L.  REMOVED AND REPLACED TIE CLIP.  (M)
